Cureus · 2022
Sildenafil-Induced Acute Fulminant Hepatic Failure: Tragedy After Triumph.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pawar Twinkle, Saboo Keyur, Patel Mansi, Kumar Sunil, Acharya Sourya
Аннотация
Sildenafil citrate is a specific phosphodiesterase type 5-enzyme blocker that can enhance the indirect impacts of nitric oxide on vascular smooth muscle and permeability via the guanosine monophosphate (c-GMP) route in the penis erectile tissue. Though the medication is well taken, particular side effects such as flushes, headache, indigestion, and retinal abnormalities have indeed been reported. Liver toxicity caused by sildenafil use is thought to be quite infrequent. There have been few studies that looked at a potential link between sildenafil usage and liver problems, and the underlying cause involved for liver toxicity is still unknown. We report a unique instance of acute severe hepatitis with fulminant hepatic failure in a 38-year-old male patient after taking sildenafil citrate.